# SDR SWAA2025031404422

- Difficulty date: March 12, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 68,684 hours, 41,157 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Pulled
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG AFT STRUT FAIRING O/B SIDE FWD STIFFENER HAS PULLED THRU HILOCS <[01].  REPLACED FRAME SECTION AS REQUIRED REF SRM 51-40-05 AND DWG313A2700.
